Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain in shoulders, joints, muscle swelling, difficulty in standing properly. Taken vitamin D tablet course. Next step?

HI I AM MUSKAAN.FROM LONG TIME AGO I AM SUFFERING FROM FULL BODY PAIN I WAS NT BE ABLE TO STAND PROPERLY EVERYDAY THERE WAS SEVERE PAIN IN MY BODY I COULD NOT EVEN STAND BY MY OWN AFTER CONSULTING TO THE DOCTOR THEY ASKED ME TO DO VITAMIN D TEST AND WHEN REPORTS CAME I WAS HAVING JUST 5NG/ML OF VITAMIN D.I TOOK VITAMIN D TABLETS FOR ABOUT 3 MONTHS NOW MY FULL BODY PAIN IS GONE BUT NOW I AM SUFFERING FROM PAIN IN MY SHOULDERS,MUSCLES, KNEE ,ANKLE WHERE EVER JOINTS ARE THERE NA I GET PAIN THEREE ONLY AND SWELLING IS ALSO THERE ON MY MUSCLES AND ON KNEE NOW ALSO I CANT STAND BY MY OWN PROPERLY CAN YOU PLZ SUGGEST ME WHAT TO DO
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to repeat your blood calcium profile and also do thyroid function test. Apart from this you will also need to get your serum B12 estimation. If there is any abnormality then you can be treated accordingly. Also you should sit in sun for half an hour daily. it will help in your bone pain. I would also suggest you to take Brufen for pain relief and tablet carnisure for muscle strengthening.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor